MathSciNet Relay Station
MathSciNet bibliographic data
MR2563674 60H15 (35B45 35B65 35R50 47D07 60F10 60H40)
Liu, Wei Harnack inequality and applications for stochastic evolution equations with monotone drifts. J. Evol. Equ. 9 (2009), no. 4, 747–770.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement